Home>People>Faculty

YANG Lei
Associate Professor
yanglei@math.pku.edu.cn
Office :1424E

Education

Ph. D, Peking University, 2000

B. S., Peking University, 1995



Research Interests

Number theory, automorphic forms, algebraic geometry and representation theory.  (MathSciNet)

1. Hessian polyhedra, invariant theory and Appell hypergeometric functions

2.Modular varieties and Shimura varieties

3.Galois representations

4.Arithmetical algebraic geometry

Selected Publications

  • Lei Yang, An inner product formula on two-dimensional complex hyperbolic space, Acta Mathematica Sinica, English Series Nov., 2011, Vol. 27, No. 11, pp. 2285–2300
  • Lei Yang, The Dedekind \eta-function, a Hauptmodul for \Gamma_0(13) and invariant theory, Ramanujan J (2017) 42:689–712
  • Lei Yang, Hessian polyhedra, invariant theory and Appell hypergeometric functions (Monograph), 320 pages to
  • Lei Yang, Icosahedron, exceptional singularities and modular forms, arxIv:1511.05278
  • Lei Yang,Modular curves, invariant theory and E_8, arXiv:1704.01735.